# SDR RAIA00107035

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 13,269 hours, 12,724 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539019E
- Condition: Failed
- Location: Elec Bay
- Part time: 11,886 hours, 11,452 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5393-BWI-LEFT GENERATOR FELL OFF LINE, AMBER CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED LEFT GENERATOR CONTROL UNIT.
